Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 947815, 12 pages
http://dx.doi.org/10.1155/2015/947815
Research Article

Excitation Control Design for Stochastic Power Systems with Input Delay Based on Nonlinear Hamiltonian System Theory

1Institute of Automation, Qufu Normal University, Qufu 273165, China
2School of Engineering, Qufu Normal University, Rizhao 276826, China
3School of Automation, Southeast University, Nanjing 210096, China
4Basic Teaching Department, Shandong Water Polytechnic, Rizhao 276826, China

Received 13 May 2015; Revised 10 August 2015; Accepted 11 August 2015

Academic Editor: Xinguang Zhang

Copyright © 2015 Weiwei Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiwei Sun, Lianghong Peng, Ying Zhang, and Huaidan Jia, “ Excitation Control Design for Stochastic Power Systems with Input Delay Based on Nonlinear Hamiltonian System Theory,” Mathematical Problems in Engineering, vol. 2015, Article ID 947815, 12 pages, 2015. doi:10.1155/2015/947815